Alert archive / Illinois / Wind Advisories in 2006

Wind Advisory 1, NWS Lincoln, IL

January 24, 200635 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Jan 24, 2006, 3:16 AM CST for 35 counties in Illinois. It took effect at Jan 24, 2006, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2006, 3:16 AM CST (09:16 UTC)
In effect from
Jan 24, 2006, 10:00 AM CST
Expired
Jan 24, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 240916
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
316 AM CST TUE JAN 24 2006

...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS
TODAY...

.LOW PRESSURE WILL DEEPEN OVER THE GREAT LAKES TODAY RESULTING IN
AN INCREASE IN WINDS OVER CENTRAL AND SOUTHEAST ILLINOIS LATER
THIS MORNING AND INTO THE AFTERNOON HOURS. WEST WINDS OF 25 TO 35
MPH WILL BE COMMON ACROSS THE AREA WITH GUSTS APPROACHING 50 MPH AT
TIMES. WINDS WILL GRADUALLY DIMINISH THIS EVENING AS THE STRONG
STORM SYSTEM MOVES AWAY FROM THE MIDWEST.

ILZ027>031-036>038-040>057-061-241600-
/O.NEW.KILX.WI.Y.0001.060124T1600Z-060125T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
316 AM CST TUE JAN 24 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

WINDS ARE EXPECTED TO BECOME WEST AND INCREASE TO 25 TO 35 MPH
LATER THIS MORNING...WITH GUSTS TO AROUND 50 MPH AT TIMES THROUGH
THE AFTERNOON HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS
LATE THIS MORNING AND THIS AFTERNOON. 

$$

ILZ062-063-066>068-071>073-241600-
/O.NEW.KILX.WI.Y.0001.060124T1800Z-060125T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
316 AM CST TUE JAN 24 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

WINDS ARE EXPECTED TO BECOME WEST AROUND THE NOON HOUR AND
INCREASE TO 25 TO 35 MPH...WITH OCCASIONAL GUSTS APPROACHING 50
MPH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS
THIS AFTERNOON. 

$$
SMITH
3 follow-up statements
000 
WWUS73 KILX 241718
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1118 AM CST TUE JAN 24 2006

...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS
THIS AFTERNOON...

.STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES THIS AFTERNOON
WILL INCREASE WEST WINDS OVER CENTRAL AND SOUTHEAST ILLINOIS.
WEST WINDS OF 25 TO 35 MPH WILL BE COMMON ACROSS THE AREA WITH
GUSTS OF 45 TO 50 MPH AT TIMES. WINDS WILL GRADUALLY DIMINISH 
AFTER SUNSET AS THE STRONG STORM SYSTEM MOVES AWAY FROM THE MIDWEST.

ILZ027>031-036>038-040>057-061-250000-
/O.CON.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
1118 AM CST TUE JAN 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH THIS AFTERNOON...
WITH GUSTS OF 45 TO 50 MPH AT TIMES THROUGH THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH
ROADWAYS THIS AFTERNOON.

$$

ILZ062-063-066>068-071>073-250000-
/O.CON.KILX.WI.Y.0001.060124T1800Z-060125T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
1118 AM CST TUE JAN 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 25 AND 30 MPH...WITH
OCCASIONAL GUSTS APPROACHING 45 MPH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH
ROADWAYS THIS AFTERNOON.

$$

HUETTL/SMITH
000 
WWUS73 KILX 242107
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CST TUE JAN 24 2006

...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS INTO
EARLY EVENING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-250000-
/O.CON.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
307 PM CST TUE JAN 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL PERSIST FROM 25 TO 30 MPH LATE THIS
AFTERNOON...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS WILL
GRADUALLY DIMINISH DURING THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH
ROADWAYS THIS AFTERNOON.

$$

BAK
000 
WWUS73 KILX 242357
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CST TUE JAN 24 2006


ILZ027>031-036>038-040>057-061>063-066>068-071>073-250100-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
557 PM CST TUE JAN 24 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WINDS ARE GRADUALLY DIMINISHING BELOW ADVISORY LEVELS AS WE
HEAD INTO THE EVENING HOURS. THEREFORE... THE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE AT 6 PM CST. WINDY CONDITIONS WILL CONTINUE
THIS EVENING... WITH GUSTS FROM 30 TO 40 MPH AT TIMES... SO REMAIN
ALERT IF YOUR DRIVE A HIGH PROFILE VEHICLE.

$$

SHIMON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Jan 23, 9:30 PM CST, 5 hours 46 minutes earlier.

Area forecast discussion, Jan 23, 9:30 PM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CST MON JAN 23 2006

.DISCUSSION...
LOW CLOUDS MAKING SOME PROGRESS TO THE EAST AND NORTHEAST...BUT VERY
SLOWLY. SOLID CLOUD DECK STILL EXISTS ACRS THE NORTH AND EAST. ALSO
SOME MID AND HIGH CLOUDS ADVECTING TOWARD THE AREA FROM THE
NORTHWEST. THEREFORE HAVE DECIDED TO ADJUST CLOUD COVER GRIDS AND
KEEP MOSTLY CLOUDY SKIES IN THE NORTH AND EAST FOR OVERNIGHT.

WINDS ALSO STRONGER THAN FCST IN THE NORTH. THEREFORE HAVE INCREASE
WINDS ACCORDINGLY AS WELL. TEMPS REMAIN VERY STEADY WITH STRONGER
SOUTHWEST WINDS. MOST AREAS ALREADY IN UPPER 20S AND WITH DEWPOINTS
IN UPPER 20S AND SOUTHWESTERLY WINDS OF 10 TO AROUND 15 MPH...DONT
BELIEVE TEMPS WILL FALL MUCH MORE THAN A DEGREE OR TWO. OVERNIGHT
LOWS SHOULD STILL BE IN UPPER 20S. SO NO CHANGE HERE.

UPDATE ALREADY SENT AND HAVE MADE ADJUSTMENTS PER DISCUSSION.

&&

.PREV DISCUSSION...LATEST SURFACE ANALYSIS HAD A RIDGE OF HIGH
PRESSURE EXTENDING FROM THE SOUTHERN PLAINS...THROUGH
ILLINOIS...INTO THE GREAT LAKES. MEANWHILE...A CLIPPER SYSTEM WAS
OVER THE CANADIAN PRAIRIES. ALOFT...BROAD...SHALLOW TROFFING WAS IN
PLACE OVER THE EASTERN 2/3 OF NORTH AMERICA. A VIGOROUS SHORT WAVE
WAS MOVING THROUGH SASKATCHEWAN AND MANITOBA AND HELPING TO DEEPEN
THE CLIPPER SYSTEM. MAIN CONCERN OVER THE NEXT FEW DAYS REVOLVES
AROUND WINDS ASSOCIATED WITH THE APPROACHING CLIPPER. OTHER CONCERNS
INCLUDE CLOUDS AND TEMPERATURES IN THE RELATIVELY QUIET PATTERN
EXPECTED.

12Z MODELS IN GOOD OVERALL AGREEMENT WITH FEATURES EXPECTED TO
IMPACT THE REGION IN THE SHORT TERM. THE GFS SEEMS TO HAVE HAD THE
BEST HANDLE OVERALL ON THE CLIPPER SYSTEM OVER THE PAST FEW DAYS.
WHILE THE MODELS ARE FINALLY IN BETTER AGREEMENT WITH THIS SYSTEM
WILL LEAN A BIT MORE ON THE BETTER RESOLUTION OF THE NAM TO HELP
PREDICT MIXING/WIND POTENTIAL. GUIDANCE TEMPERATURES CLOSE
OVERALL...WITH NO MAJOR CONCERNS EVIDENT

SHORT TERM...TONIGHT THROUGH THURSDAY...

TONIGHT...LOW CLOUDS TRAPPED BELOW SHARP SUBSIDENCE INVERSION SHOULD
MIX OUT AS FLOW INCREASES OUT OF THE SOUTHWEST AND WEST AHEAD OF THE
APPROACHING CLIPPER SYSTEM. HOWEVER...THE MODELS STILL DO NOT REALLY
HAVE A FEEL FOR THE CLOUDS REMAIN AT THE MOMENT SO IT IS PRUDENT TO
GO WITH A SLOW CLEARING TREND (ESPECIALLY CONSIDERING THE TIME OF
DAY).

TUESDAY...CLIPPER SYSTEM IS EXPECTED TO DIVE ACROSS THE UPPER LAKES
DURING THE DAY...SWINGING A FRONTAL BOUNDARY THROUGH THE REGION IN
THE VICINITY OF MIDDAY. POST FRONTAL SUBSIDENCE...CAA...AND A TIGHT
PRESSURE GRADIENT WILL PROVIDE WINDY CONDITIONS. NAM FORECAST
SOUNDINGS ONLY SUGGEST AN AFTERNOON MIXING HEIGHT TO ABOUT 900 MB
WHICH WOULD ALLOW WIND GUSTS TO 40 MPH TO MIX DOWN...WHILE GFS
SOUNDINGS MIX TO 800 MB AND IMPLY GUSTS OVER 50 MPH ARE NOT OUT OF
THE QUESTION. THE WIND SPEED DIFFERENCES ARE NOT ONLY DUE TO THE
MIXING HEIGHT DIFFERENCES...THE GFS IS ALSO A BIT DEEPER WITH THE
SYSTEM. FEEL THE NAM MIXING HEIGHTS ARE MORE REALISTIC...BUT THAT
THE GFS INTENSITY IS PROBABLY BETTER. WILL TEND TO FORECAST WINDS IN
THE MIDDLE OF THE ROAD...WITH A NOD TOWARD THE NAM. THIS SHOULD
END UP BEING A SOLID WIND ADVISORY SITUATION...ESPECIALLY ACROSS THE
NORTH. HOWEVER...GIVEN THE LINGERING UNCERTAINTY AND NEARLY 24 HOUR
PERIOD BEFORE STRONG WINDS ARRIVE...WILL LEAVE ANY HEADLINE ISSUANCE
TO THE MIDNIGHT SHIFT. HAVE KEPT A MENTION OF FLURRIES IN THE NORTH
WITH THE PASSAGE OF THE CLIPPER AND ITS ASSOCIATED FORCING. MOISTURE
IS STILL LACKING AS IN RECENT DAYS...BUT THE LATEST GFS SOUNDINGS
SUGGEST LOW LEVEL MOISTURE EXTENDING DEEP ENOUGH TO SUPPORT
ACTIVATED ICE NUCLEI.

TUESDAY NIGHT THROUGH THURSDAY...A QUIET WEATHER PERIOD IS ON TAP
ONCE THE CLIPPER DEPARTS...THOUGH WINDS MAY STAY UP FOR A TIME
TUESDAY EVENING. OTHERWISE...UPPER/SURFACE RIDGING WILL GRADUALLY
BUILD IN FROM THE EAST ACCOMPANIED BY A RELATIVELY DRY AIRMASS AND
MODERATING TEMPERATURES.

LONG TERM...FRIDAY THROUGH MONDAY...MODELS/ENSEMBLES CONTINUE TO
STRUGGLE WITH AGREEMENT AND CONSISTENCY WITH THE PATTERN FOR THE END
OF THE WEEK. CUTOFF LOW THAT WILL BE KICKED OUT OF THE SOUTHWEST
STATES TO THE NORTHEAST REMAINS THE INITIAL CONCERN.  STILL FEEL A
MORE NORTHERN TRAJECTORY WITH THIS SYSTEM IS LIKELY GIVEN THE
STRENGTH OF THE RIDGE IT WILL BE PUSHING INTO. THE FAVORED TRACK
SHOULD ALSO KEEP FORECAST AREA DRY FRIDAY INTO SATURDAY.
HOWEVER...MORE SIGNIFICANT SURFACE LOW DEVELOPMENT IS LOOKING MORE
LIKELY SATURDAY NIGHT INTO SUNDAY AS THE KICKER WAVE FOLLOWS THE
LEAD WAVE INTO THE REGION. ITS EXACT TIMING/TRACK IS ALSO
SUSPECT...BUT CONFIDENCE IN THE THREAT OF PRECIPITATION IS HIGH
ENOUGH TO ADD A CHANCE OF RAIN TO THE FORECAST SATURDAY NIGHT AND
SUNDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AUTEN/BAK
Hazardous weather outlook, Jan 23, 3:19 PM CST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CST MON JAN 23 2006

ILZ027>031-036>038-043>046-055-057-241200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
319 PM CST MON JAN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FAST MOVING STORM SYSTEM WILL DROP INTO THE GREAT LAKES ON
TUESDAY...RESULTING IN GUSTY WESTERLY WINDS ACROSS CENTRAL
ILLINOIS. WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH...WITH
GUSTS AS HIGH AS 45 MPH DURING THE AFTERNOON. MOTORISTS IN HIGH
PROFILE VEHICLES ARE ADVISED TO DRIVE WITH CAUTION WHEN TRAVELING
ON AREA ROADWAYS TUESDAY AFTERNOON. THE WINDS WILL GRADUALLY
DIMINISH BY TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ILZ040>042-047>054-056-061>063-066>068-071>073-241200-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
319 PM CST MON JAN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FAST MOVING STORM SYSTEM WILL DROP INTO THE GREAT LAKES ON
TUESDAY...RESULTING IN GUSTY WESTERLY WINDS ACROSS CENTRAL
ILLINOIS. WINDS WILL INCREASE TO BETWEEN 15 AND 25 MPH...WITH
GUSTS AS HIGH AS 35 MPH DURING THE AFTERNOON. THE WINDS WILL
GRADUALLY DIMINISH BY TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BARNES

Nearby

Wind Advisories in Illinois, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.